# SDR 00FDEA00606

- Difficulty date: August 28, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6580699244
- Condition: Corroded
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE AFT AUX FUEL TANK THE LOWER, AFT STRAP CORRODED IN MULTIPLE PLACES THE LENGTH OF STRAP ON LOWER FACE.  *S/D*  REMOVED AND REPLACED PER IAW DRAWING 65-80689 & FEDEX SRM 51-30-2, 51-30-5.
